MathSciNet Relay Station
MathSciNet bibliographic data
MR2053600 22E55 (11F70 11F72)
Müller, W.; Speh, B. Absolute convergence of the spectral side of the Arthur trace formula for ${\rm GL}_n$. With an appendix by E. M. Lapid. Geom. Funct. Anal. 14 (2004), no. 1, 58–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement